# SDR UPS00833078

- Difficulty date: June 24, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- Aircraft time: 66,340 hours, 43,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5755032501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1.  STA 1746 BL 0 TO LBL 30 FLOORBEAM SUPPORT CHANNEL IS CORRODED.     REMOVED, FABRICATED, AND REPLACED CHANNEL I.A.W. DWG. 5755032,AND SRM. 51-1-20D
